# SDR DLM88001985

- Difficulty date: October 11, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 26,938 hours, 21,372 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RIGHT HYD QTY DECREASED FROM 9 TO 4 QTS.  PER POM RTB.  GEAR FLAPS EXT NORMALLY W/RT SYS AT 3100 PSI AND 2 QTS.  FOUND ENG HYD LINE BAD.  REPLACED SAME, SERVICED AND  BLEED HYD SYS, ALL CKS GOOD.
